Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pregnant, have discomfort due to lump on right side of neck, get boils on various body parts. What could this be?

Hi I m 29 years old expecting my second child I am 17 weeks pregnant. A few days ago I discoverd a lump inside the rightdide of my neck which over the few days has become uncomfortable, I have been getti g boils on various parts of my body throughout this pregnancy an I did with my last one. Do you know what this could be?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have noticed a lump on Rt side of neck and you get boils over body repeatedly..The lump on your neck could be a enlarged lymph node.secondary to some infection some where in throat or to a sub-clinical infection in your body elsewhere.Pl get your blood test for total and deferential WBC count done.Complete a 10days course of Antibiotic I think it should subside
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor